# SDR RAIA960411

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001200
- Condition: Corroded
- Location: Cabin
- Part time: 17,312 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE CHECK, CORROSION WAS FOUND ON RIGHT INBOARD SEAT TRACK BETWEEN FRAMES 36 AND 37.  MAINTENANCE REPLACED SEAT TRACK PER ATR STRUCTURAL REPAIR MANUAL.  (M)
